# SDR CALA2025010200014

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 118,218 hours, 12,407 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY SMOKE LAV  EICAS. CHECKED ALL LAVS NO SIGN OF SMOKE PERFORMED CSS ALL TEST THEN, NO FOUND ISSUE WITH LAV SMOKE DETECTOR. CHECKED ALL LAVATORY NO TRACE OF SMOKE. REF AMM:26-13-00-710-801
